Open Access
Translator Disclaimer
March, 1976 The Stochastic Processes of Borel Gambling and Dynamic Programming
David Blackwell
Ann. Statist. 4(2): 370-374 (March, 1976). DOI: 10.1214/aos/1176343412

Abstract

Associated with any Borel gambling model $G$ or dynamic programming model $D$ is a corresponding class of stochastic processes $M(G)$ or $M(D)$. Say that $G(D)$ is regular if there is a $D(G)$ with $M(D) = M(G)$. Necessary and sufficient conditions for regularity are given, and it is shown how to modify any model slightly to achieve regularity.

Citation

Download Citation

David Blackwell. "The Stochastic Processes of Borel Gambling and Dynamic Programming." Ann. Statist. 4 (2) 370 - 374, March, 1976. https://doi.org/10.1214/aos/1176343412

Information

Published: March, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0331.93055
MathSciNet: MR405557
Digital Object Identifier: 10.1214/aos/1176343412

Subjects:
Primary: 49C15
Secondary: 28A05

Keywords: Borel , dynamic programming , gambling

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.4 • No. 2 • March, 1976
Back to Top